# SDR SWIA200719275

- Difficulty date: November 11, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 12,946 hours, 11,098 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, RIGHT ENGINE AFT THRUST MOUNT FITTING BEARING IS CORRODED.  REPLACED RIGHT AFT MOUNT THRUST FITTING PER CRJ200 AMM 71-22-01-400-801.
